Volume 2 (2022)
Volume 1 (2021)

Number of Issues


Article View


PDF Download


View Per Article


PDF Download Per Article


Number of Submissions


Rejected Submissions


Reject Rate


Accepted Submissions


Acceptance Rate


Time to Accept (Days)


Number of Indexing Databases


Number of Reviewers


The Journal of Mathematics and Modeling in Finance (JMMF) is a newly established journal of Allameh Tabataba'i University in collaboration with the Center of Excellence (CoE) in Financial Mathematics of Iran .

To allow for easy and worldwide access to the most updated research findings, the journal is set to be an open-access journal.

The Journal of Mathematics and Modeling in Finance is devoted to research articles of the highest quality in computation mathematics and financial Mathematics. Areas covered include numerical analysis, computational finance, mathematical modeling in finance, partial differential equations in finance, stochastic differential equations in finance, numerical methods for quantitative finance, machine learning in finance and related fields such as financial economics and financial engineering.

The articles must be of significant computational interest and contain original and substantial mathematical analysis or development of computational methodology. The papers shall be published biannually in electronic formats.

According to the scientific agreement by Iranian Association of Islamic Finance (IAIF), the journal is supported in publishing research papers.

-Approved ranking in 2021-2022 in the Ministry of Science, Research and Technology of Iran

-MSRT listed journals 2021-2022

Research Article
Analysis the risk contagion from financial sector to other economic sectors

Reza Raei; Alireza Najjarpour

Volume 3, Issue 1 , September 2023, Pages 1-14


  This research has three main goals. The first goal is to investigate the contagion of the risk from the financial sector to other industries. The second objective is to examine the impact of the competitiveness of industries on the spread of the risk sequence from the financial sector to the industries, ...  Read More

Research Article
Efficient calculation of all steady states in large-scale overlapping generations models

Monireh Riahi; Felix Kuebler; Abdolali Basiri; Sajjad Rahmany

Volume 3, Issue 1 , September 2023, Pages 15-48


  In this paper, we address the problem of analyzing and computing all steady states of an overlapping generation (OLG) model with production and many generations. The characterization of steady states coincides with a geometrical representation of the algebraic variety of a polynomial ideal, and, in principle, ...  Read More

Research Article
Estimation of the hazard rate function in the presence of measurement errors

Parviz Nasiri; Roghaieh Kheirazar; Abbas Rasouli; Ali Shadrokh

Volume 3, Issue 1 , September 2023, Pages 49-66


  In this article, according to the importance of the hazard rate function criterion in theevaluation of statistical distributions, its estimation methods are presented. Here, we suggestestimators for the hazard rate function. First, we use the standard deconvolution kerneldensity estimator and suggest ...  Read More

Research Article
Deep learning for option pricing under Heston and Bates models

Ali Bolfake; Seyed Nourollah Mousavi; Sima Mashayekhi

Volume 3, Issue 1 , September 2023, Pages 67-82


  This paper proposes a new approach to pricing European options using deep learning techniques under the Heston and Bates models of random fluctuations. The deep learning network is trained with eight input hyper-parameters and three hidden layers, and evaluated using mean squared error, correlation coefficient, ...  Read More

Research Article
Mean-standard deviation-conditional value-at-risk portfolio optimization

Maziar Salahi; Tahereh Khodamoradi; Abdelouahed Hamdi

Volume 3, Issue 1 , September 2023, Pages 83-98


  The use of variance as a risk measure is limited by its non-coherentnature. On the other hand, standard deviation has been demonstrated as acoherent and effective measure of market volatility. This paper suggests theuse of standard deviation in portfolio optimization problems with cardinalityconstraints ...  Read More

Research Article
A novel financial trading system based on reinforcement learning and technical analysis applied on the Tehran securities exchange market

Zahra Pourahmadi; Dariush Farid; Hamid Reza Mirzaei

Volume 3, Issue 1 , September 2023, Pages 99-118


  Stock trading is a significant decision-making problem in asset management. This study introduces a financial trading system (FTS) that leverages artificial intelligence (AI) techniques to automate buy and sell orders specifically in Iran's stock market. Due to limited availability of labeled data in ...  Read More

Research Article
Volatility spillover in crude oil market using Heston switching Clayton model

Soheil Salimi Nasab; Gholam Hosein Golarzi; Abdolsadeh Neisy

Volume 3, Issue 1 , September 2023, Pages 119-135


  The purpose of this study is to investigate the effects and risk spillover from the global crude oil market on Tehran Stock Exchange Oil Group. For this purpose, we used a combination of copula models and switching models in this research. First, we will examine marginal models and examine Heston switching ...  Read More

Research Article
Estimating the parameters of 3/2 stochastic volatility model with jump

Ali Safdari-Vaighani; Pooya Garshasebi

Volume 3, Issue 1 , September 2023, Pages 137-143


  The financial markets reveal stylized facts that could not be captured by Black-Scholes partial differential equations (PDEs).  In this research, we investigate 3/2 stochastic volatility to pricing options which is more compatible with the interpretation of implied volatility. Numerical study and ...  Read More

Research Article
Improving financial investment by deep learning method: predicting stock returns of Tehran stock exchange companies

Maryam Moradi; Najme Neshat; Amir Mohammad Ahmadzade Semeskande

Volume 3, Issue 1 , September 2023, Pages 145-164


  Safe investment can be experienced by incorporating human experience and modern predicting science. Artificial Intelligence (AI) plays a vital role in reducing errors in this winning layout. This study aims at performance analysis of Deep Learning (DL) and Machine Learning (ML) methods in modellingand ...  Read More

Research Article
Revue of contingent capital pricing model using growth and barrier option approach with numerical application

Fathi Abid; Ons Triki; Asma Khadimallah

Volume 3, Issue 1 , September 2023, Pages 165-190


  This paper investigates the effects of contingent capital, a debt instrument that automatically converts into equity if the value of the asset is below a predetermined threshold on the pricing process of a bank assets’. A traceable form of the contingent convertible bond is analyzed to find a closed-form ...  Read More

Research Article
Analysis of loan benchmark interest rate in banking loan dynamics: bifurcation and sensitivity analysis

Moch. Fandi Ansori; Nurcahya Yulian Ashar

Volume 3, Issue 1 , September 2023, Pages 191-202


  One of central bank regulations that has direct impact on the banking industry is loan benchmark interest rate. Banks use it as a reference rate to determine their loan interest rate. In this paper, we study the role of loan benchmark interest rate on banking loan dynamics. The model is in the form of ...  Read More

Research Article
The fast algorithm for computing all steady states in overlapping generations models

Alexey Zaytsev

Volume 3, Issue 1 , September 2023, Pages 203-222


  Modern research often requires the use of economic models with multiple agents that interact over time. In this paper we research overlapping generations models, hereinafter OLG. In these models, the phenomenon of the multiplicity of long-term equilibrium may arise. This fact proves to be important for ...  Read More

Research Article
A new hybrid method of dynamic mode decomposition and long short-term memory for financial market forecasting

Roya Karimkhani; Yousef Edrisi Tabriz; Ghasem Ahmadi

Articles in Press, Accepted Manuscript, Available Online from 23 November 2023


  ‎Forecasting price trends in financial markets is of particular importance for traders because price trends are inherently dynamic and forecasting these trends is complicated‎. In this study‎, ‎we present a new hybrid method based on combination of the dynamic mode decomposition method ...  Read More

Research Article
The artificial neural networks for investigation of correlation between economic variables and stock market indices

Mehdi Rezaei; Najmeh Neshat; ‎Abbasali Jafari Nodoushan; ‎Amir Mohammad Ahmadzade semeskande

Articles in Press, Accepted Manuscript, Available Online from 24 December 2023


  ‎In this research‎, ‎we investigated the interactive effects between the macroeconomic variables of currency‎, ‎gold‎, ‎and oil on two indicators of total and equal weighted indices considering the importance of correlation between economic variables and stock market indices‎. ...  Read More

Research Article
Comparative analysis on forecasting methods and how to choose a suitable one: case study in financial time series

Mahdi Goldani

Articles in Press, Accepted Manuscript, Available Online from 24 December 2023


  Forecasting in the financial markets is vital for informed decision-making, risk management, efficient capital allocation, asset valuation, and economic stability. This study thoroughly examines forecasting techniques to predict the 30-day closing prices of APPLE in a select group of 100 prominent companies ...  Read More

Research Article
An online portfolio selection algorithm using beta risk measure and fuzzy clustering

Matin Abdi; Seyyed Babak Ebrahimi; Amir Abbas Najafi

Articles in Press, Accepted Manuscript, Available Online from 02 January 2024


  An online portfolio selection algorithm has been presented in this research. Online portfolio selection algorithms are concerned with capital allocation to several stocks to maximize the portfolio return over the long run by deciding the optimal portfolio in each period. Despite other online portfolio ...  Read More

Research Article
An analysis of volatility and herd behavior among investors in the S&P500 stock market index, Bitcoin, and gold markets

Mohammad Qezelbash; Saeid Tajdini; Ali Saeedi; Farzad Jafari; Majid Lotfi Ghahroud; Mohammad Farajnezhad

Articles in Press, Accepted Manuscript, Available Online from 17 February 2024


  In recent years, cryptocurrency has attracted more attention and is a new option in the economy and the financial sector. The purpose of this study is to the volatility and “herd behavior” of the cryptocurrency, gold, and stock markets in the US. This research is aimed at investor “herd ...  Read More

Research Article
Modeling auto insurance frequency using K-means and mixture regression

Maryem Jaziri; Afif Masmoudi

Articles in Press, Accepted Manuscript, Available Online from 24 January 2024


  Given the importance of policyholder classification in helping to make a good decision in predicting optimal premiums for actuaries.This paper proposes, first, an optimal construction of policyholder classes. Second, Poisson-negative Binomial mixture regression model is proposed as an alternative to ...  Read More

Research Article
The effect of audit committee financial expertise on relationship between companies irresponsibility and stock price crash ‎risk

Ali Tamoradi; Zoleikha Morsaliarzanagh; Zeinab Rezaei; Ebrahim Abbasi

Articles in Press, Accepted Manuscript, Available Online from 03 February 2024


  The present study aims to investigate the effect of corporate irresponsibility on stock price crash risk by emphasizing the moderating role of financial expertise of the audit committee in companies listed on the Tehran Stock Exchange. To estimate the multiple regression model to test the hypothesis, ...  Read More

Research Article
Disclosure of material information and dividend

Shohre Hadidifard; Mona Parsaei; Nafiseh Shahmoradi

Articles in Press, Accepted Manuscript, Available Online from 17 February 2024


  The substitution hypothesis postulates that various corpo- rate governance forms and dividend disbursements serve as alternatives. Given that transparent information disclosure mitigates agency issues by lessening information asymmetry and fortifying corporate governance, this study aims to explore the ...  Read More

The first order nonlinear autoregressive model ‎ ‎with Ornstein Uhlenbeck processes driven by white ‎noise

Parisa Nabati

Volume 1, Issue 1 , March 2021, , Pages 3-10


  This paper presents a nonlinear autoregressive model with ‎Ornstein ‎Uhlenbeck processes innovation driven with white noise. ‎‎‎‎Notations ‎and ‎preliminaries ‎are ‎presented ‎about ‎the ‎Ornstein ‎Uhlenbeck ‎processes ‎that ‎have ‎important ...  Read More

Using Reinforcement Learning Methods to Price a Perishable Product, Case Study: Orange

Abbas Shekari Firouzjaie; Navid Sahebjamnia; Hadi Abdollahzade

Volume 1, Issue 1 , March 2021, , Pages 37-53


  ‎Determining the optimal selling price for different commodities has always been one of the main topics of scientific and industrial research‎. ‎Perishable products have a short life and due to their deterioration over time‎, ‎they cause great damage if not managed‎. ‎Many ...  Read More

‎Comparing ‎the ‎‎different types of ‎Markov ‎switching ‎model for Euro to Iran Rial‎ exchange rate

Mahdi Pourrafiee; S. M. Esmaeil Pourmohammad Azizi; Marzieh Mohammadi Larijani; Ali Pahlevannezhad

Volume 1, Issue 1 , March 2021, , Pages 57-66


  According to the rule of equality of equal prices, the price of a foreign commodity within a country depends on the price of the commodity at the origin as well as the exchange rate of that country. According to this rule, if the foreign exchange costs are insignificant, the price of a single commodity ...  Read More

Impacts of No Short Selling and Noise Reduction on Portfolio Allocation

Soudeh Sheybanifar

Volume 1, Issue 1 , March 2021, , Pages 91-115


  Since noise present in financial series, often as a result of existence of fraudulent transactions, arbitrage and other factors, causes noise in financial data therefore false estimation of the parameters and hence distorts portfolio allocation strategy, in this paper wavelet transform is used for noise ...  Read More


Samaneh Bani Asadi; Azim Rivaz

Volume 1, Issue 1 , March 2021, , Pages 145-155


  The European option can be exercised only at the expiration date while an American option can be exercised on or at any time before the expiration date.In this paper, we will study the numerical solutions of a class of complex partial differential equations (PDE) systems with free boundary conditions. ...  Read More